# SDR USAA2012050800024

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 13,217 hours, 4,213 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: AS3209139
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS SMELLED FUMES IN THE CABIN ON DESCENT.  MAINTENANCE FOUND LEAK AT APU OIL SUPPLY LINE.  REPLACED O-RING.
